# SDR AUS20030152

- Difficulty date: February 12, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: F42C11925
- Condition: Leaking
- Location: Engine Oil Press
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE OIL PRESSURE TRANSMITTER SUPPLY LINE HOSE LEAKING.
